MathSciNet Relay Station
MathSciNet bibliographic data
MR1223235 (94i:11109) 11Y55 (11B75)
Zhang, Zhen Xiang Finding finite $B\sb 2$-sequences with larger $m-a\sp {1/2}\sb m$. Math. Comp. 63 (1994), no. 207, 403–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement